# SDR FDEA201106102205

- Difficulty date: June 10, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 85,972 hours, 15,443 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: R1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT CHECK FOUND RT ENTRY DOOR "DOOR DISARM" LIGHT INOPERATIVE.  RELEASED FOR SERVICE IAW MEL: 52-10-03-03, CATEGORY: B EXPIRATION: 13JUN11.  REPLACED LAMP AND SECURED LT ASSY PER SMP. OPERATIONAL  TESTED PER MM 52-10-01-2-0, SATISFACTORY. CLEARED MEL AND  REMOVED PLACARD.
